On expected number of maximal points in polytopes

Abstract : We answer an old question: what are possible growth rates of the expected number of vector-maximal points in a uniform sample from a polytope.
Type de document :
Communication dans un congrès
Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.247-258, 2007, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01184795
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 17 août 2015 - 17:00:10
Dernière modification le : jeudi 11 mai 2017 - 01:03:04
Document(s) archivé(s) le : mercredi 18 novembre 2015 - 12:18:11

Fichier

dmAH0116.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01184795, version 1

Collections

Citation

Yu. Baryshnikov. On expected number of maximal points in polytopes. Jacquet, Philippe. 2007 Conference on Analysis of Algorithms, AofA 07, 2007, Juan les Pins, France. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AH, 2007 Conference on Analysis of Algorithms (AofA 07), pp.247-258, 2007, DMTCS Proceedings. 〈hal-01184795〉

Partager

Métriques

Consultations de la notice

74

Téléchargements de fichiers

137